# SDR AWXA200700981

- Difficulty date: July 29, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725218100100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5990411, CORROSION ON RIGHT WING RIB 5 FORWARD LUG, WS 2508/RIB 5.  REPAIRED THE NR 5 RIGHT WING RIB 5 FORWARD LUG, WS 2508/RIB 5 IAW A320 SRM 57-26-13.
